# SDR AALA20160819007

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 9,680 hours, 1,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT ASSEMBLY AT R1 DOOR IS BROKEN AND DETACHED FROM MOUNT. REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-18. OPERATIONAL CHECKED NORMAL.
